# SDR DALA2023091107442

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CRACK INDICATION WAS FOUND IN HOLE 6 AND HOLE 16 (AFT SKIN) OF FR35 LHS AT LEVEL OF STR 30. CORRECTIVE ACTION: REPAIRED PER 610700-14AD. (2961333)
